MathSciNet Relay Station
MathSciNet bibliographic data
MR1129780 (93b:03053a) 03C45 (03C60 20A15)
Razenj, Vladimir One-dimensional groups over an $o$-minimal structure. Ann. Pure Appl. Logic 53 (1991), no. 3, 269–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement